Advertisement

On the Functional Equations Satisfied by Eisenstein Series

  • Authors
  • Robert┬áP.┬áLanglands

Part of the Lecture Notes in Mathematics book series (LNM, volume 544)

Table of contents

  1. Front Matter
  2. Robert P. Langlands
    Pages 1-2
  3. Robert P. Langlands
    Pages 3-36
  4. Robert P. Langlands
    Pages 37-60
  5. Robert P. Langlands
    Pages 61-99
  6. Robert P. Langlands
    Pages 100-118
  7. Robert P. Langlands
    Pages 119-160
  8. Robert P. Langlands
    Pages 161-233
  9. Back Matter

About this book

Keywords

Eisenstein Eisensteinsche Reihe equation function proof theorem

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0079929
  • Copyright Information Springer-Verlag Berlin Heidelberg 1976
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-07872-2
  • Online ISBN 978-3-540-38070-2
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site